On homological classification of pomonoids by regular weak injectivity properties of S-posets

Xia Zhang 1  and Valdis Laan 2
  • 1 Sun Yat-sen University
  • 2 University of Tartu


If S is a partially ordered monoid then a right S-poset is a poset A on which S acts from the right in such a way that the action is compatible both with the order of S and A. By regular weak injectivity properties we mean injectivity properties with respect to all regular monomorphisms (not all monomorphisms) from different types of right ideals of S to S. We give an alternative description of such properties which uses systems of equations. Using these properties we prove several so-called homological classification results which generalize the corresponding results for (unordered) acts over (unordered) monoids proved by Victoria Gould in the 1980’s.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] S. Bulman-Fleming and V. Laan: “Lazard’s theorem for S-posets”, Math. Nachr., Vol. 278(15), (2005), pp. 1743–1755. http://dx.doi.org/10.1002/mana.200310338

  • [2] S. Bulman-Fleming and M. Mahmoudi: “The category of S-posets”, Semigroup Forum, Vol. 71, (2005), pp. 443–461. http://dx.doi.org/10.1007/s00233-005-0540-y

  • [3] G. Czédli and A. Lenkehegyi: “On classes of ordered algebras and quasiorder distributivity”, Acta Sci. Math. (Szeged), Vol. 46, (1983), pp. 41–54.

  • [4] V.A.R. Gould: “The characterization of monoids by properties of their S-systems”, Semigroup Forum, Vol. 32, (1985), pp. 251–265.

  • [5] V.A.R. Gould: “Coperfect monoids”, Glasg. Math. J., Vol. 29, (1987), pp. 73–88. http://dx.doi.org/10.1017/S0017089500006686

  • [6] V.A.R. Gould: “Divisible S-systems and R-modules”, Proc. Edinburgh Math. Soc. II, Vol. 30, (1987), pp. 187–200. http://dx.doi.org/10.1017/S0013091500028261

  • [7] M. Kilp, U. Knauer and A. Mikhalev: Monoids, Acts and Categories, Walter de Gruyter, Berlin, New York, 2000.

  • [8] V. Laan: “When torsion free acts are principally weakly flat”, Semigroup Forum, Vol. 60, (2000), pp. 321–325. http://dx.doi.org/10.1007/s002339910024

  • [9] X. Shi, Z. Liu, F. Wang and S. Bulman-Fleming: “Indecomposable, projective and flat S-posets”, Comm. Algebra, Vol. 33(1), (2005), pp. 235–251.


Journal + Issues